# SDR SB06013

- Difficulty date: February 10, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Out Of Track
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT FLT709 ON CLIMBOUT FROM PIT, EN ROUTE TO TPA, THE CAPTAIN REPORTED THE RATE OF CLIMB FOR THE CABIN PRESSURE WAS RISING TOO FAST.  SWITCHING TO STANDBY MODE MADE NO DIFFERENCE.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND A 18 INCH SECTION OF THE FORWARD CARGO DOOR SEAL, AT LOWER FORWARD CORNER, OUT OF RETAINER.  SEAL CONDITION FOUND GOOD.  REINSTALLED SEAL INTO RETAINER.  OPERATIONAL CHECK OF FORWARD CARGO DOOR GOOD.  ACCOMPLISHED PRESSURIZATION CHECK PER JOB CARD J321-30-00, STEP 8.  SINGLE PACK OPERATION AND LEAK CHECK GOOD.
